# SDR AALA20100726TUL03

- Difficulty date: July 26, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N552AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53034
- Aircraft time: 55,615 hours, 28,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CABIN - LIGHT CORROSION ON SUBFLOOR DOUBLER STATIONS 200 TO 207 OUTBOARD OF NUMBER 5 SEAT TRACK.  INSTALLED DOUBLER AT STATION 200 TO 218 PER AARD 53-20-00-16.
